# SDR UALA2013062404356

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 71,415 hours, 10,021 cycles
- Engine: Pwa PW4090
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Overheat Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED LOOP 2 BODY STATUS MESSAGE.  NO STATUS MSG DISPLAYED, MESSAGE NOT ACTIVE.  HAD PREVIOUS HIT ON LEG 8 16TH JUNE. CLEANED AND RESECURED LOOP INTERFACE CONNECTORS FOR LOOP 2 ZONES 13, 14 AND 15. TESTED REF AMM 26-18-04-401, NO CMC OR STATUS MESSAGES PRESENT.
